# SDR CALA2025010701825

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,340 hours, 32,911 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 00114
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 45,889 hours, 26,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE SYS FAULTON DEPARTURE.FALULT LIGHT ILLUMINATEW EC AMCREW BRIEF OUT OF DEN STATES ICING CONDITIONS ON GRD/AIR.FAULT OCCURED AT CLIMB AND CRUISE DURING MULTIPLE POWER SETTINGS. CREW ALSO STATED FAULT WOULD OCCASIONALLY GO AWAY WITH RESET. NO BMC 1/2 OR TEMP CONTROL FAULTS PRESENT. REMOVED AND REPLACED ANNUNCIATOR LIGHT TEST INT FACE BOARD IAW AMM 33-14-33, OPS CHECK GOOD. REMOVED AND REPLACED WING A.ICE PB IAW ESPM 20-45-11-01, OPS CHECK GOOD. ZONE CONTROLLER CHECKS GOOD, REF AMM. 21-63-34. DURING OPS CHECK OF WING A.ICE SYSTEM, INITIAL BLD PRESSURE WAS 26PSI. AFTER A.ICE SYSTEM ENGAGED, BLD PSI DROPPED TO 10 PSI AND WING A.ICE LO PRESSURE FOR L/R ON ECAM. FAULT OCCURS WITH EIU BOOST 40 PSI AS WELL. FOLLOWED TSM TASK 30-11-00-810-803-A WING ANTI-ICE LOW PRESSURE IN LEFT SYSTEM.ACP OPERATIONAL TEST OF WING ANTI -ICE PROTECTION SYSTEM FIRST RAN APU ON BOOST LEVEL 1 REACHED (44PSI LEFT 46 PSI RIGHT)WHILE OPERATING WING ANTI ICE TO ON POSITION BLEED PRESSURE DROPPED TO 42 PSI LEFT AND 42PSI RIGHT.THEN RAN BOTH ENGINES AT IDLE WITH HP  BLEED ON (22PSI LEFT AND 24PSI RIGHT) TURNED ON WING ANTI ICE AND BOTH WING ANTI ICE VALVES WENT FROM AMBER TO WHITE INDICATING VALVE OPERATION NOR REPLACED #1 ENG PRSOV ACP TEST 11 POWER ASSURANCE TEST PER AMM-71-00-00-710-013-C REACHED 75% N2 AND VERIFIED PRV VALVE OPEN SHOWING 44PSI TURN ON WING ANTI ICE AND DUCT PRESSURE DROPED TO 38 PSI WITH WING ANTI ICE ON.
